Yıl 2019, Cilt 5, Sayı 1, Sayfalar 230 - 232 2019-01-04

Bilateral sacroiliitis and left hip arthritis secondary to isotretinoin treatment

Sevgi Kulaklı [1] , Fazıl Kulaklı [2] , İlker İlhanlı [3] , Samet Tatlı [4] , Canan Çelik [5]

105 243

No abstract available.

isotretinoin, sacroiliitis, hip arthritis
  • [1] Kircik LH. Advances in the understanding of the pathogenesis of inflammatory acne. J Drugs Dermatol 2016;15(1 Suppl 1):S7-10.
  • [2] Kaplan G, Haettich B. Rheumatological symptoms due to retinoids. Baillieres Clin Rheumatol 1991;5:77-97.
  • [3] Yılmazer B, Coşan F, Çefle A. Bilateral acute sacroiliitis due to isotretinoin therapy: a case report. Int J Rheum Dis 2013;16:604-5.
  • [4] Dinçer Ü, Çakar E, Kıralp MZ, Dursun H. Can isotretinoin induce ssacroiliitis: three cases. Romatizma 2008;23:157-9.
  • [5] Barbareschi M, Paresce E, Chiaratti A, Ferla Lodigiani A, Clerici G, Greppi F. Unilateral sacroiliitis associated with systemic isotretinoin treatment. Int J Dermatol 2010;49:331-3.
  • [6] Hughes RA. Arthritis precipitated by isotretinoin treatment for acne vulgaris. J Rheumatol 1993;20:1241-2.
  • [7] Bewley AP, Rankin EC, Levell NJ, Robinson TW. Isotretinoin causing acute aseptic arthropathy. Clin Exp Dermatol 1995;20:279.
  • [8] Pedraz T, Martinez A, Pascual E. Acute hip monoarthritis in a patient treated with isotretinoin. J Clin Rheumatol 2006;12:105-6.
  • [9] Taşdelen ÖY, Yurdakul FG, Duran S, Bodur H. Isotretinoin-induced arthritis mimicking both rheumatoid arthritis and axial spondyloarthritis International J Rheum Dis 2015;18:466-9.
Birincil Dil en
Konular Sağlık Bilimleri ve Hizmetleri
Dergi Bölümü Letter to the Editor
Yazarlar

Orcid: 0000-0001-7886-1060
Yazar: Sevgi Kulaklı
Kurum: Department of Dermatology, Giresun University Prof.Dr.İlhan Özdemir Training and Research Hospital, Giresun, Turkey
Ülke: Turkey


Orcid: 0000-0003-0275-7093
Yazar: Fazıl Kulaklı (Sorumlu Yazar)
Kurum: Department of Physical Medicine and Rehabilitation, Giresun University Prof.Dr.İlhan Özdemir Training and Research Hospital, Giresun, Turkey
Ülke: Turkey


Orcid: 0000-0002-7998-8992
Yazar: İlker İlhanlı
Kurum: Department of Physical Medicine and Rehabilitation, Giresun University Prof.Dr.İlhan Özdemir Training and Research Hospital, Giresun, Turkey
Ülke: Turkey


Orcid: 0000-0002-4050-0873
Yazar: Samet Tatlı
Kurum: Department of Physical Medicine and Rehabilitation, Giresun University Prof.Dr.İlhan Özdemir Training and Research Hospital, Giresun, Turkey
Ülke: Turkey


Orcid: 0000-0002-9838-5329
Yazar: Canan Çelik
Kurum: Department of Physical Medicine and Rehabilitation, Giresun University Prof.Dr.İlhan Özdemir Training and Research Hospital, Giresun, Turkey
Ülke: Turkey


Bibtex @editöre mektup { eurj421976, journal = {The European Research Journal}, issn = {}, eissn = {2149-3189}, address = {Sağlık Araştırmaları ve Stratejileri Derneği}, year = {2019}, volume = {5}, pages = {230 - 232}, doi = {10.18621/eurj.421976}, title = {Bilateral sacroiliitis and left hip arthritis secondary to isotretinoin treatment}, key = {cite}, author = {Kulaklı, Sevgi and Kulaklı, Fazıl and İlhanlı, İlker and Tatlı, Samet and Çelik, Canan} }
APA Kulaklı, S , Kulaklı, F , İlhanlı, İ , Tatlı, S , Çelik, C . (2019). Bilateral sacroiliitis and left hip arthritis secondary to isotretinoin treatment. The European Research Journal, 5 (1), 230-232. DOI: 10.18621/eurj.421976
MLA Kulaklı, S , Kulaklı, F , İlhanlı, İ , Tatlı, S , Çelik, C . "Bilateral sacroiliitis and left hip arthritis secondary to isotretinoin treatment". The European Research Journal 5 (2019): 230-232 <http://dergipark.gov.tr/eurj/issue/40357/421976>
Chicago Kulaklı, S , Kulaklı, F , İlhanlı, İ , Tatlı, S , Çelik, C . "Bilateral sacroiliitis and left hip arthritis secondary to isotretinoin treatment". The European Research Journal 5 (2019): 230-232
RIS TY - JOUR T1 - Bilateral sacroiliitis and left hip arthritis secondary to isotretinoin treatment AU - Sevgi Kulaklı , Fazıl Kulaklı , İlker İlhanlı , Samet Tatlı , Canan Çelik Y1 - 2019 PY - 2019 N1 - doi: 10.18621/eurj.421976 DO - 10.18621/eurj.421976 T2 - The European Research Journal JF - Journal JO - JOR SP - 230 EP - 232 VL - 5 IS - 1 SN - -2149-3189 M3 - doi: 10.18621/eurj.421976 UR - http://dx.doi.org/10.18621/eurj.421976 Y2 - 2018 ER -
EndNote %0 The European Research Journal Bilateral sacroiliitis and left hip arthritis secondary to isotretinoin treatment %A Sevgi Kulaklı , Fazıl Kulaklı , İlker İlhanlı , Samet Tatlı , Canan Çelik %T Bilateral sacroiliitis and left hip arthritis secondary to isotretinoin treatment %D 2019 %J The European Research Journal %P -2149-3189 %V 5 %N 1 %R doi: 10.18621/eurj.421976 %U 10.18621/eurj.421976
ISNAD Kulaklı, Sevgi , Kulaklı, Fazıl , İlhanlı, İlker , Tatlı, Samet , Çelik, Canan . "Bilateral sacroiliitis and left hip arthritis secondary to isotretinoin treatment". The European Research Journal 5 / 1 (Ocak 2019): 230-232. http://dx.doi.org/10.18621/eurj.421976